Alert archive / Kansas / River Flood Warnings in 2019

River Flood Warning 71, NWS Wichita, KS

May 19, 2019Saline County, Kansas

NWS Wichita, KS issued this river flood warning at May 19, 2019, 1:11 AM CDT for Saline County, Kansas. It took effect at May 20, 2019, 7:00 AM CDT. It was in force for .

The area

The outline as issued.

The facts

Issued
May 19, 2019, 1:11 AM CDT (06:11 UTC)
In effect from
May 20, 2019, 7:00 AM CDT
Expired
May 19, 2019, 9:07 AM CDT
In force
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
Minor

County Saline County, KS

The radar

The Topeka radar (KTWX), 112 km from the middle of the area, began a volume at 06:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Smoky Hill River near New Cambria (NCMK1). The gauge peaked at 27.52 ft at May 20, 2019, 9:00 AM CDT.

actionminormoderate1520253005/1905/20
Action stage
25 ft
Minor stage
27 ft
Moderate stage
30 ft
Major stage
33.1 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06870200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

425 
WGUS43 KICT 190611
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wichita KS
111 AM CDT Sun May 19 2019

...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas... 

  Smoky Hill River near New Cambria affecting Saline County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades, especially at
night! It takes only two feet of water to carry most vehicles away.
Turn around. Don't drown.

&&

KSC169-192011-
/O.NEW.KICT.FL.W.0071.190520T1200Z-190521T1251Z/
/NCMK1.1.ER.190520T1200Z.190520T1800Z.190521T0051Z.NO/
111 AM CDT Sun May 19 2019

The National Weather Service in Wichita, KS has issued a 

* Flood Warning for 
  The Smoky Hill River near New Cambria.
* From Monday morning until Tuesday morning.
* At 12:45 AM Sunday the stage was 17.4 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Monday morning and continue to
  rise to near 27.6 feet by early Monday afternoon. The river will 
  fall below flood stage by Monday evening.
* Impact...At 27.0 feet...Expect flooding of low-lying areas and 
  bottom land along both sides of the river. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Mon    Tue    Wed
  New Cambria     27.0  17.4  Sun 1 AM    27.0   23.8   19.8
    
&&
     
LAT...LON 3889 9765 3896 9737 3883 9737 3879 9753


$$

ES
1 follow-up statement
200 
WGUS83 KICT 191407
FLSICT
Flood Statement
National Weather Service Wichita KS
907 AM CDT Sun May 19 2019

...The flood warning is cancelled for the following river in 
Kansas...
 
  Smoky Hill River near New Cambria affecting Saline County.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive into flooded areas or go around barricades. Nearly two 
feet of water will carry most vehicles away. Turn around don't drown.

&&

KSC169-191437-
/O.CAN.KICT.FL.W.0071.000000T0000Z-190521T1251Z/
/NCMK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
907 AM CDT Sun May 19 2019

The Flood Warning is cancelled for
  The Smoky Hill River near New Cambria.
* At 8:45 AM Sunday the stage was 19.9 feet and rising.
* Flood stage is 27.0 feet.
* Forecast...The river will crest below flood stage at 26.8 feet 
  early Monday afternoon.
* Impact...At 27.0 feet...Expect flooding of low-lying areas and 
  bottom land along both sides of the river. 

&&


                  FLD    OBSERVED           FORECAST 7 AM
Location          STG    STG  DAY TIME     Mon    Tue    Wed
  New Cambria     27.0  19.9  Sun 9 AM    26.0   24.6   19.0
    
&&
     
LAT...LON 3889 9765 3896 9737 3883 9737 3879 9753


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at May 18, 11:53 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, May 18, 11:53 PM CDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
1153 PM CDT Sat May 18 2019

...Updated for Aviation Discussion...

.SHORT TERM...(This evening through Tuesday night)
Issued at 304 PM CDT Sat May 18 2019

Storms from this morning and early afternoon have pushed off into
the Ozark region. Currently have a cold front extending from
eastern Nebraska into a surface low over the OK Panhandle.
Meanwhile, a dryline extends from the sfc low across western OK
and into west TX.

Current thinking is that storms will redevelop along the dryline
across western OK generally after 5 pm as low level moisture
tries to recover behind the MCS. Additional storm development is
also possible over southwest KS, just north of the surface low,
where easterly winds will create good convergence along the
synoptic front. The biggest question on severity will be how
quickly we can recover and this is why we feel the best severe
threat will generally be in the evening hours. One thing to keep
in mind is that with cooler 700-500mb temps moving in, it won't
take dewpoints in the upper 60s to get decent instability,
including low level instability. So while low level SRH is not
nearly as good as it was yesterday, feel 0-3km CAPE will be
enough to get some decent low level stretching, especially across
the southwest portion of our forecast area.

Storms should become more widespread as the Pacific cold front
moves through the area overnight. Even though storms will not be
discrete with this activity, should be enough elevated instability
to see some large hail.

Confidence remains high in a lull in activity for Sun into Sun
night as the front surges south of KS. Models remain consistent in
tracking a broad upper low across the southern Great Basin/Desert
Southwest for late Sun night and over the Four Corners region by
Mon afternoon. Very impressive surge of 850-700mb moisture
transport is expected during the day Mon which should result in
widespread convection, generally north of the warm front, Mon
afternoon. Both NAM and GFS keep the dryline back west in the
OK/TX Panhandle Mon afternoon which is where the better chances
for surface based convection will be. The best chance for surface
convection to affect our area Mon afternoon would be for
something to go along the warm front over northwest OK and ride
the front into our southwest flank by early Mon evening.

Feel the bigger threat for Mon afternoon and especially Mon night
will be flooding, some which could be significant. We are looking
PW values in the 150-200% of normal range by Mon night with
multiple rounds of strong moisture transport feeding into central
and south central KS. With grounds already saturated, feel that
all modes of flooding will be possible, from flash to river
flooding. The only good news is that widespread storm chances
will quickly exit the area by early Tue afternoon as the negative
tilt trough lifts into Nebraska.

.LONG TERM...(Wednesday through Saturday)
Issued at 304 PM CDT Sat May 18 2019

By 12z Wed, broad upper low will extend from the northern Plains
into the southern Great Basin with a large area of southwest flow
aloft over the southern/central Plains. This pattern looks to
remain in place through much of the work week. Will keep precip
chances in through much of this period as we stay in a high PW
airmass with a strong jet over the High Plains. Flooding looks to
be the main threat for the end of next week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1149 PM CDT Sat May 18 2019

Areas of rain and thunderstorms will continue to exit eastward
overnight. The greatest chances for +TSRA will be across far
eastern and southeast Kansas through about 09z. Otherwise,
clearing skies and breezy/gusty northwest winds expected later
tonight through Sunday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    53  74  51  66 /  70   0   0  90
Hutchinson      52  72  50  63 /  70   0   0  80
Newton          53  73  48  63 /  70  10   0  80
ElDorado        54  74  50  65 /  70  10   0  80
Winfield-KWLD   55  75  52  69 /  60   0   0  80
Russell         50  70  45  57 /  70   0  10  80
Great Bend      50  71  47  59 /  70   0  10  80
Salina          53  71  46  60 /  80  10   0  80
McPherson       52  72  47  61 /  70  10   0  80
Coffeyville     58  76  53  75 /  60  10   0  60
Chanute         57  73  49  69 /  60  10   0  60
Iola            57  72  49  68 /  60  10   0  50
Parsons-KPPF    58  75  51  72 /  60  10   0  60

&&

.ICT WATCHES/WARNINGS/ADVISORIES...None.

&&

SHORT TERM...RBL
LONG TERM...RBL
AVIATION...ADK
Hazardous weather outlook, May 18, 10:15 PM CDT, 2 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
1015 PM CDT Sat May 18 2019

KSZ032-033-047>053-067>072-082-083-091>096-098>100-200315-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
1015 PM CDT Sat May 18 2019

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Areas of rain and thunderstorms will continue overnight across
portions of central and eastern Kansas. While the threat for
widespread severe weather has ended, a few isolated strong to
marginally severe thunderstorms will remain possible generally east
of the I-135 corridor. Furthermore, pockets of street flooding and
rural low-land flooding will remain possible areawide through the
night.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A more significant risk for widespread heavy rainfall, including
flash flooding, is expected on Monday afternoon and especially
Monday night into Tuesday morning. Severe storms will also be
possible later on Monday, especially across southern Kansas.

Periodic chances for thunderstorms will continue from Wednesday
afternoon through Friday. Strong to severe storms will be possible
and some residual flooding from previous heavy rainfall is also
quite possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is no longer expected overnight.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Local storm report, May 18, 10:21 PM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WICHITA KS
1021 PM CDT SAT MAY 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1017 AM     TSTM WND GST     DOUGLASS                37.52N 97.01W
05/18/2019  E60 MPH          BUTLER             KS   EMERGENCY MNGR

1017 AM     TSTM WND GST     3 E AUGUSTA             37.69N 96.92W
05/18/2019  E60 MPH          BUTLER             KS   EMERGENCY MNGR

1121 AM     TSTM WND GST     2 S ROSALIA             37.79N 96.61W
05/18/2019  E60 MPH          BUTLER             KS   TRAINED SPOTTER

            SOME LEAVES STRIPPED OFF TREES. DUE TO WIND,
            NOT HAIL.

1130 AM     TSTM WND DMG     1 E ROSALIA             37.82N 96.60W
05/18/2019                   BUTLER             KS   EMERGENCY MNGR

            TRACTOR TRAILER ROLLED OVER DUE TO WINDS.

1130 AM     TSTM WND GST     7 W EUREKA              37.81N 96.42W
05/18/2019  M65 MPH          GREENWOOD          KS   MESONET

            MESONET STATION K5EUR US-54 - EUREKA.

1130 AM     HAIL             S LONGTON               37.37N 96.08W
05/18/2019  M1.00 INCH       ELK                KS   TRAINED SPOTTER

1130 AM     TSTM WND GST     9 NW EUREKA             37.92N 96.41W
05/18/2019  E60 MPH          GREENWOOD          KS   TRAINED SPOTTER

1209 PM     TSTM WND DMG     4 E INDEPENDENCE        37.23N 95.64W
05/18/2019                   MONTGOMERY         KS   LAW ENFORCEMENT

            REPORT AND PICTURES SENT OF A METAL ROOF
            PEELED OFF ON PART OF A HOUSE AND AN
            APPROXIMATE SIX INCH TREE LIMB BROKEN OFF.
            TIME IS APPROXIMATED FROM RADAR.

0545 PM     HAIL             9 NW GREAT BEND         38.45N 98.93W
05/18/2019  E0.88 INCH       BARTON             KS   TRAINED SPOTTER

            DIME TO NICKEL SIZE HAIL COVERING THE
            GROUND.

0620 PM     HAIL             1 E GREAT BEND          38.36N 98.78W
05/18/2019  E0.75 INCH       BARTON             KS   PUBLIC

            .

0715 PM     TSTM WND GST     2 W LYONS               38.35N 98.23W
05/18/2019  M56 MPH          RICE               KS   AWOS

            AWOS STATION KLYO LYONS.

0716 PM     TSTM WND GST     3 S LYONS               38.30N 98.20W
05/18/2019  E70 MPH          RICE               KS   TRAINED SPOTTER

            ALSO EXPERIENCING ROTATING WALL CLOUD
            OVERHEAD.

0717 PM     FLOOD            1 SSE HOISINGTON        38.51N 98.77W
05/18/2019                   BARTON             KS   LAW ENFORCEMENT

            FLOODING WITH ROAD CLOSURES ACROSS THE SOUTH
            PORTION OF HOISINGTON.

0719 PM     TSTM WND GST     4 NW LYONS              38.39N 98.25W
05/18/2019  E80 MPH          RICE               KS   TRAINED SPOTTER

0744 PM     TSTM WND GST     3 N LITTLE RIVER        38.44N 98.01W
05/18/2019  E50 MPH          RICE               KS   TRAINED SPOTTER

0744 PM     HAIL             3 N LITTLE RIVER        38.44N 98.01W
05/18/2019  E0.75 INCH       RICE               KS   TRAINED SPOTTER

0749 PM     TSTM WND GST     4 ESE GENESEO           38.49N 98.09W
05/18/2019  E60 MPH          RICE               KS   TRAINED SPOTTER

0813 PM     HAIL             2 S MARQUETTE           38.52N 97.83W
05/18/2019  E0.75 INCH       MCPHERSON          KS   TRAINED SPOTTER

0813 PM     TSTM WND GST     2 S MARQUETTE           38.52N 97.83W
05/18/2019  E60 MPH          MCPHERSON          KS   TRAINED SPOTTER

            THREE-INCH DIAMETER LIMB DOWN.

0816 PM     TSTM WND GST     1 S MARQUETTE           38.54N 97.83W
05/18/2019  E70 MPH          MCPHERSON          KS   EMERGENCY MNGR

            .

0824 PM     HAIL             LINDSBORG               38.57N 97.68W
05/18/2019  E0.88 INCH       MCPHERSON          KS   FIRE DEPT/RESCUE

            .

0830 PM     TSTM WND GST     5 N ZENDA               37.52N 98.28W
05/18/2019  E70 MPH          KINGMAN            KS   TRAINED SPOTTER

0838 PM     HAIL             BRIDGEPORT              38.63N 97.60W
05/18/2019  E0.88 INCH       SALINE             KS   LAW ENFORCEMENT

            50 MPH WINDS ACCOMPANIED THE HAIL.

0841 PM     FLOOD            MARQUETTE               38.55N 97.83W
05/18/2019                   MCPHERSON          KS   TRAINED SPOTTER

            SOME STREET FLOODING REPORTED IN MARQUETTE.

0841 PM     FLOOD            LINDSBORG               38.57N 97.67W
05/18/2019                   MCPHERSON          KS   EMERGENCY MNGR

            STREET FLOODING REPORTED.

0843 PM     TSTM WND GST     8 N ATTICA              37.36N 98.23W
05/18/2019  E60 MPH          HARPER             KS   LAW ENFORCEMENT

0845 PM     FLOOD            MARQUETTE               38.55N 97.83W
05/18/2019                   MCPHERSON          KS   LAW ENFORCEMENT

            MARQUETTE ARE ADVISING THAT MOST OF THEIR
            MAIN ROADS ARE FLOODED WITH 6-10 INCHES OF
            WATER.

0849 PM     TSTM WND GST     1 NNE LINDSBORG         38.58N 97.67W
05/18/2019  E70 MPH          MCPHERSON          KS   PUBLIC

            .

0850 PM     TSTM WND GST     1 WSW ANTHONY           37.15N 98.04W
05/18/2019  M57 MPH          HARPER             KS   MESONET

            MESONET STATION K5KIO K-2 - ANTHONY.

0857 PM     TSTM WND GST     1 NW KINGMAN            37.66N 98.13W
05/18/2019  E65 MPH          KINGMAN            KS   TRAINED SPOTTER

            .

0903 PM     TSTM WND GST     GYPSUM                  38.71N 97.43W
05/18/2019  M58 MPH          SALINE             KS   MESONET

            KANSAS MESONET.

0930 PM     FLOOD            ASSARIA                 38.68N 97.60W
05/18/2019                   SALINE             KS   EMERGENCY MNGR

            SOUTHBOUND I-135 SHUT DOWN AT MILE POST 82
            DUE TO FLOODING.

0937 PM     TSTM WND GST     HILLSBORO               38.35N 97.20W
05/18/2019  E50 MPH          MARION             KS   LAW ENFORCEMENT

0937 PM     TSTM WND GST     DURHAM                  38.49N 97.23W
05/18/2019  E50 MPH          MARION             KS   LAW ENFORCEMENT

0946 PM     TSTM WND GST     WICHITA EISENHOWER NATL 37.66N 97.44W
05/18/2019  M55 MPH          SEDGWICK           KS   ASOS

1007 PM     HAIL             SEDGWICK                37.92N 97.42W
05/18/2019  E0.75 INCH       HARVEY             KS   TRAINED SPOTTER

            .

&&
Local storm report, May 18, 11:37 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1137 PM CDT SAT MAY 18 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 PM     TSTM WND GST     3 SSW SEDAN             37.09N 96.21W
05/18/2019  E70 MPH          CHAUTAUQUA         KS   TRAINED SPOTTER

&&

ADK
Local storm report, May 19, 12:06 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1206 AM CDT SUN MAY 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1204 AM     TSTM WND GST     1 W INDEPENDENCE        37.23N 95.73W
05/19/2019  E70 MPH          MONTGOMERY         KS   TRAINED SPOTTER

&&

ADK
Local storm report, May 19, 12:21 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1221 AM CDT SUN MAY 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1211 AM     TSTM WND GST     COFFEYVILLE AIRPORT     37.10N 95.57W
05/19/2019  M67 MPH          Montgomery         KS   ASOS

&&

ADK
Local storm report, May 19, 12:31 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1231 AM CDT SUN MAY 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 PM     TSTM WND DMG     NIOTAZE                 37.07N 96.01W
05/18/2019                   Chautauqua         KS   PUBLIC

            DELAYED REPORT RECEIVED VIA MPING. POWER POLES BROKEN AND
            THREE-INCH DIAMETER TREE LIMBS BROKEN. TIME ESTIMATED
            FROM RADAR.

&&

ADK
Local storm report, May 19, 12:46 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1246 AM CDT SUN MAY 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1243 AM     TSTM WND GST     3 S CHANUTE             37.63N 95.46W
05/19/2019  E60 MPH          NEOSHO             KS   TRAINED SPOTTER

            THE ESTIMATED GUSTS RANGED FROM 55-60 MPH.

&&

EPS

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:00 PM CDTAreal Flood WarningICTRice4 hr
May 18, 7:05 PM CDTSevere Thunderstorm WarningICTEllsworth, McPherson, Rice40 min
May 18, 7:10 PM CDTTornado WarningICTRice35 min
May 18, 7:27 PM CDTSevere Thunderstorm WarningICTKingman40 min
May 18, 7:44 PM CDTSevere Thunderstorm WarningICTEllsworth, McPherson, Rice, Saline61 min
May 18, 7:50 PM CDTSpecial Weather StatementICTReno40 min
May 18, 8:06 PM CDTAreal Flood WarningICTBarton, Ellsworth, Rice, Russell12 hr
May 18, 8:27 PM CDTSevere Thunderstorm WarningICTHarper, Kingman29 min
May 18, 8:35 PM CDTSpecial Weather StatementICTReno10 min
May 18, 8:40 PM CDTAreal Flood WarningICTMcPherson, Saline12 hr
May 18, 8:43 PM CDTSevere Thunderstorm WarningICTMcPherson, Marion, Saline62 min
May 18, 9:14 PM CDTRiver Flood WarningICTAllen13 hr
May 18, 9:14 PM CDTSpecial Weather StatementICTMcPherson31 min
May 18, 9:41 PM CDTSpecial Weather StatementICTMarion34 min
May 18, 10:09 PM CDTSpecial Weather StatementICTHarvey51 min
May 18, 10:13 PM CDTSpecial Weather StatementICTChase32 min
May 18, 11:06 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley39 min
May 18, 11:06 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley39 min
May 18, 11:43 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Montgomery, Wilson47 min
May 18, 11:49 PM CDTRiver Flood WarningICTLincoln8 days
May 18, 11:49 PM CDTRiver Flood WarningICTLincoln9 hr
May 19, 12:15 AM CDTSevere Thunderstorm WarningICTLabette, Montgomery, Neosho, Wilson42 min
May 19, 1:08 AM CDTRiver Flood WarningICTSaline8 hr
May 19, 3:32 AM CDTFlash Flood WatchICTAllen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more60 hr
May 19, 7:43 AM CDTRiver Flood WarningICTReno, Rice15 days
May 19, 8:42 AM CDTAreal Flood WarningICTMcPherson, Saline49 hr
May 19, 11:45 AM CDTRiver Flood WarningICTMcPherson5 days
May 19, 2:02 PM CDTRiver Flood WarningICTReno, Rice5 days
May 19, 2:51 PM CDTRiver Flood WarningICTSaline11 days

Nearby

River Flood Warnings in Kansas, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.